# SDR AALA20141016002

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, CANTED FRAME STATION 1474, RT SIDE 15 INCHES DOWN FROM GUTTER.  DAMAGE CUT OUT & INSTALLED EXTERNAL DOUBLER IAW SRM 53-01-00-001.
